MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125250-23
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: a visual and functional inspection were performed and a leak was noted at the hub.The reported loose or intermitted connection was unable to be confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents reported from this lot.The investigation determined the reported/noted difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that during preparation, an attempt was made to connect an inflation device to the hub of a 2.5 x 23 mm xience alpine stent delivery system; however, it could not be threaded onto the hub of the catheter.An attempt with another device was also made to thread onto the hub but it also could not be threaded on the catheter hub.Another xience alpine was successfully used to complete the procedure.There was no clinically significant delay in procedure and no adverse patient effects.No additional information was provided.Returned device analysis revealed a crack and leak in the hub of the stent delivery system.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6986989
Report Number2024168-2017-08528
Device Sequence Number16273119
Product Code NIQ
UDI-Device Identifier08717648199189
UDI-Public08717648199189
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/22/2020
Device Catalogue Number1125250-23
Device Lot Number7031341
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2017
Initial Report FDA Received Date10/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1